Our expert says:
Firstly, depression itself can either cause pronounced weight gain or loss. Secondly you are quite correct that some antidepressants do cause great weight loss in some patients, while other antidepressants may cause weight gain in other patients. The doctor who you are going to consult will have to decide which antidepressant you specifically require, but you can certainly ask him/her to prescribe one that is known for its weight loss effects. It is up to the dr to decide which product is most suitable to your problem and prescribe accordingly.
Hope you will soon feel more positive.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.